MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SPEEDTRAP WHITE 30MM 4PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL SPEEDTRAP WHITE 30MM 4PK; POLYETHYLENE SUTURE
Catalog Number 223749
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore, unavailable for a physical evaluation.No non-conformances were identified for this part number, lot number combination per qlik query executed on 5/3/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl and lcl reconstruction procedure, the speedtrap construct, green/white and the speedtrap construct, white broke while being shuttled through the tunnel.The sales rep stated that both sutures broke on the upper half near the speedtrap.A suture passer and a suture cutter were not used in this procedure.The sales rep stated the surgeon was using proper suture management.The surgeon salvaged the remainder of the both sutures and used them to complete the case.There was no patient harm or surgical delay.The sutures were implanted in the patient.

Brand Name
SPEEDTRAP WHITE 30MM 4PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8600600
Report Number1221934-2019-57118
Device Sequence Number2193439
Product Code GAT
UDI-Device Identifier10886705027163
UDI-Public10886705027163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number223749
Device Lot NumberL736654
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/10/2019
Patient Sequence Number1